# SDR UIEA2011012800038

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 107,643 hours, 21,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK BEING PERFORMED, MX FOUND DAMAGE TO THE LOWER AFT CARGO COMPARTMENT - BS1820 - BS1840, BL 0 CONSISTING IN: "Z" SECTION FROM BS 1820 TO BS 1840, RBL3.0 IS 0.050" 7075-T6. REPAIRED IAW SRM 51-40-03 FIG 1 REF FIG 1.  TOP PANEL FROM BS 1820 TO BS 1840 IS 0.050" 7075-T6 PN 65B06486-6. FABRICATED NEW IAW SAMPLE SAME MATERIAL AND THICKNESS (REF FIG 2) VERTICAL STIFFENER AT BS 1820, LBL4.0 M/F 7075-T6. FABRICATED NEW IAW SAMPLE FROM EXTRUDED SECTION PN AND10141-1401, 7075-T6 REF FIG 3. ANGLE BS1840 ON RBL3.0.  FABRICATED/FORMED IAW SAMPLE FROM 7075-TO AND HEAT TREATED TO 7075-T6 (REF FIG 4) IAW SRM 51-20-01 (REF FIG 4). ATTACH ANGLES, 2 EA (PN 69B02277-3) AT BS 1820, LBL3.0 & RBL3.0 (M/F 0.050" 7075-T6). FABRICATED/FORMED BOTH IAW SRM 51-20-01 (REF FIG 5).  GUSSET AT BS 1822, RBL3.0 (M/F 0.040" 7075-T6). FABRICATED IAW SAMPLE FROM 0.040" 7075-T6 SHEET IAW SRM 51-20-01 (REF FIG 6) "L" ANGLE AT BS 1822, RBL 3.0 (M/F 0.040" 7075-T6). FABRICATED IAW SAMPLE FROM FORMED FROM 0.040" 7075-T6 SHEET IAW SRM 51-20-01 (REF. FIG 7).
